# SDR AALA20100122LAS01

- Difficulty date: January 19, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N665AA
- Make and model: Boeing 757223
- Aircraft serial: 25299
- Aircraft time: 57,663 hours, 19,985 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Fairing
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LAS - INFLIGHT LAX-STL.  CREW REPORTED LEFT ENGINE VIBRATION.  EMERGENCY DECLARED DIVERTED LAS LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE NOSE CONE FAIRING DUE TO A CRACK FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.
